# SDR HEEA0015718

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5742H
- Make and model: Bell 206L-1
- Aircraft serial: 45476
- Engine: Allsn 250C28B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 23031866
- Condition: Damaged
- Location: Engine
- Component: 23033185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO LOW POWER.  UPON INSPECTION OF TURBINE PARTS NOTED:  COATING LIFTING FROM NR 2 NOZZLE 1ST AND 2ND STAGE TIP PATH.
